# SDR FDEA201006051838

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Dented
- Location: Bs 1635 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN DENTED APPROX STA 1635 2" ABOVE STR 24R EVALUATED DENT AT STA 1635 2" ABOVE S-24R A=1.0 Y=.040 A/Y RATION=40. FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101, DETAIL III. REPAIRED DENT IAW SRM 53-00-01, FIG 201, REPAIR 3 CATEGORY "B" REPAIR WITH SUPPLEMENTAL INSP THRESHOLD OF 25,000 FC WITH REPEAT INSP OF 6,000 FC IAW SRM 53-00-01, FIG 201, REPAIR 3 NOTES H,I, AND TABLE V.
